# SDR SWIA202157448

- Difficulty date: February 28, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND LH UPPER SIDE SEAT RAIL CORRODED AT MULTIPLE SPOTS FROM APPROX F.S394.00-F.S470.00( AREAS MARKED)   (C-CHECK RO 4/4/2021)    REMOVED AND REPLACED LH SIDE SEAT RAIL WITH NEW REF CRJ-700 AMM 53-00-49-400-801-A03
